A quadratic stability solution for switched singular linear systems

Yu Juan Yin, Jun Zhao, Georgi M. Dimirovski, Tatyana D. Kolemisevska-Gugulovska

    Research output: Chapter in Book/Report/Conference proceedingConference contributionpeer-review

    Abstract

    Quadratic stability for a class of switched singular linear systems is investigated. The convex combination technique of standard switched linear systems is extended to switched singular systems and a sufficient condition for quadratic stability derived. A stabilizing switching law is also designed. For a switched singular system with two subsystems this appears a necessary and sufficient condition for quadratic stability. Also, the switching law realization is discussed relative to avoiding zeno behavior. An illustrative example is given to demonstrate the validity of these new results.

    Original languageEnglish
    Title of host publication2009 European Control Conference, ECC 2009
    PublisherInstitute of Electrical and Electronics Engineers Inc.
    Pages4072-4077
    Number of pages6
    ISBN (Electronic)9783952417393
    DOIs
    Publication statusPublished - 26 Mar 2014
    Event2009 10th European Control Conference, ECC 2009 - Budapest, Hungary
    Duration: 23 Aug 200926 Aug 2009

    Publication series

    Name2009 European Control Conference, ECC 2009

    Conference

    Conference2009 10th European Control Conference, ECC 2009
    Country/TerritoryHungary
    CityBudapest
    Period23/08/0926/08/09

    Fingerprint

    Dive into the research topics of 'A quadratic stability solution for switched singular linear systems'. Together they form a unique fingerprint.

    Cite this